File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: On the optimal dividend strategy in a regime-switching diffusion model

TitleOn the optimal dividend strategy in a regime-switching diffusion model
Authors
Issue Date2012
PublisherApplied Probability Trust. The Journal's web site is located at http://www.shef.ac.uk/uni/companies/apt/ap.html
Citation
Advances in Applied Probability, 2012, v. 44 n. 3, p. 886-906 How to Cite?
AbstractIn this paper we consider the optimal dividend strategy under the diffusion model with regime switching. In contrast to the classical risk theory, the dividends can only be paid at the arrival times of a Poisson process. By solving an auxiliary optimal problem we show that the optimal strategy is the modulated barrier strategy. The value function can be obtained by iteration or by solving the system of differential equations. We also provide a numerical example to illustrate the effects of the restriction on the timing of the payment of dividends.
Persistent Identifierhttp://hdl.handle.net/10722/186284
ISSN
2015 Impact Factor: 0.654
2015 SCImago Journal Rankings: 1.009

 

DC FieldValueLanguage
dc.contributor.authorWei, Jen_US
dc.contributor.authorWang, Ren_US
dc.contributor.authorYang, Hen_US
dc.date.accessioned2013-08-20T12:02:44Z-
dc.date.available2013-08-20T12:02:44Z-
dc.date.issued2012en_US
dc.identifier.citationAdvances in Applied Probability, 2012, v. 44 n. 3, p. 886-906en_US
dc.identifier.issn0001-8678en_US
dc.identifier.urihttp://hdl.handle.net/10722/186284-
dc.description.abstractIn this paper we consider the optimal dividend strategy under the diffusion model with regime switching. In contrast to the classical risk theory, the dividends can only be paid at the arrival times of a Poisson process. By solving an auxiliary optimal problem we show that the optimal strategy is the modulated barrier strategy. The value function can be obtained by iteration or by solving the system of differential equations. We also provide a numerical example to illustrate the effects of the restriction on the timing of the payment of dividends.-
dc.languageengen_US
dc.publisherApplied Probability Trust. The Journal's web site is located at http://www.shef.ac.uk/uni/companies/apt/ap.htmlen_US
dc.relation.ispartofAdvances in Applied Probabilityen_US
dc.rightsAdvances in Applied Probability. Copyright © Applied Probability Trust.en_US
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.titleOn the optimal dividend strategy in a regime-switching diffusion modelen_US
dc.typeArticleen_US
dc.identifier.emailYang, H: hlyang@hku.hken_US
dc.identifier.authorityYang, H=rp00826en_US
dc.description.naturepostprint-
dc.identifier.doi10.1239/aap/1346955269en_US
dc.identifier.scopuseid_2-s2.0-84872064231-
dc.identifier.hkuros218764en_US
dc.identifier.hkuros217277-
dc.identifier.volume44en_US
dc.identifier.issue3en_US
dc.identifier.spage886en_US
dc.identifier.epage906en_US
dc.publisher.placeUnited Kingdomen_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats